# SDR I5EA2021081600011

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 73,098 hours, 47,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 34523
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY EXIT LIGHT INOP.   REMOVED AND REPLACED EMERGENCY EXIT BATTERY M1134 AT STA 634L AND TEST IAW B737-400 AMM 33-51-51. TEST GOOD. PN ON 2013-1ASMI, SN ON 11814.
